# SDR ABXA030480

- Difficulty date: December 8, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,840 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577263
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 756, LEFT BUTTLINE 22 WAS CRACKED.  REPLACED INTERCOSTAL WEB IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
